# SDR 2007UALA02903

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 30,440 hours, 11,676 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AT SEATS 13C, 14C AND 18C HAVE ONE INOP LAMP.  RELAMPED SEAT LOCATIONS NOTED.
